# SDR QMLA2025042920054

- Difficulty date: April 29, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N807LF
- Make and model: Snias AS350B3
- Aircraft serial: 4928
- Aircraft time: 7,873 hours, 17,816 cycles
- System (JASC): 6220 · Main Rotor Head
- Part: Bonding Wire
- Part number: SA350A31185100
- Condition: Broken
- Location: M/R Hub
- Part time: 22 hours, 17,816 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BONDING BRAIDS (P/N SA350A31185100) ARE PRONE TO BREAKING PREMATURELY AND ARE NOT LASTING AS EXPECTED. DESPITE PROPER INSTALLATION, THE COMPONENTS SHOW SIGNS OF FAILURE AFTER MINIMAL FLIGHT HOURS, INDICATING A POTENTIAL DURABILITY ISSUE.
